# SDR 99ZZZX3740

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1938Q
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0337
- Engine: Lyc IO360A1B6
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Oil System
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY ONE HOUR OPERATION AFTER COMING OUT OF MAINTENANCE WHICH INCLUDED OIL AND OIL FILTER CHANGE AND REINSTALLING AN OVERHAULED PROP AND PROP GOVERNOR, THE ENGINE OIL PRESSURE DROPPED, ENGINE OIL PRESSURE DROPPED, ENGINE OIL EXITED, AND THE ENGINE SEIZED.  CAUSE UNKNOWN.
